# SDR V2JA201201060009

- Difficulty date: April 12, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N161SL
- Make and model: Piagio P180
- Aircraft serial: 1128
- Aircraft time: 5,835 hours, 4,580 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Antenna
- Condition: Leaking
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CABIN WAS OPERATING NORMALLY IN MANUAL UNTIL 20,000 FT AND THEN BEGAN AN UNCONTROLLED RISE.  DESPITE OUR MANUAL IMPUTS TO DRIVE CABIN DOWN IT DID NOT RESPOND.  WE THEN REQUESTED A TURN BACK AND A DESCENT.  WITH ATC COORDINATION WE WERE ABLE TO GET CONTROL OF THE CABIN IN OUR DESCENT THROUGH 15,000. THROUGH 15,000 THE CABIN ALTITUDE BEGAN DESCENDING FROM ITS PEAK OF 8,700 CABIN PRESS ALTITUDE.  WE GOT FULL CONTROL OF THE CABIN AT 10,000 FT.  RETURNED WITH NO EMERGENCY DECLARATION REQUIRED.  ON INSPECTION, FOUND ADF ANTENNA SEAL LEAKING AIR. REMOVED, CLEANED, REINSTALLED AND RESEALED ADF ANTENNA.  PERFORMED FUNCTION CHECK, FUNCTION CHECK GOOD AT THIS TIME ON GROUND, IAW AMM 34-53-00 REV-B2  & 21-30-00.
